Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

On 10/24/2016 at 0:57 PM, katy22 said:
Omg it sucks because I always thought i'd be completely pimple free by this time. But i guess it's normal to breakout once in a while.

I honestly forgot what pack I'm on but I've been breaking out lately. I'm not gonna lie I've had pretty good skin until now. Like, almost completely clear. I recently switched to cyestra35 which is the other generic version so that might be bad for my skin but i really doubt it. I think I'm just paranoid. I recently started taking Lysine supplements and as soon as I did that, I started getting pimples. So that might be the cause. I'm about 2 weeks into this pack. 


i had like one pimple and i was freaking out. once you have acne, you can never have perfect skin without fear. if i get one pimple i freak out and think my acne is coming back. Im with you, birth control has transformed my skin.

Share this post


Link to post
Share on other sites

My skin has been fine lately, but I do still get breakouts, they just go away pretty fast. I'm about to be on my period week (i forgot which pack I'm on but it's been almost 9 months). I also still have bumps underneath the skin and they're colorless but maybe I just need to exfoliate. I'm just scared to because I don't know of any exfoliators that don't break you out. IMG_9173.JPGIMG_9177.JPG

Share this post


Link to post
Share on other sites

Hi I have started Diane 35 a week ago. And i had started spiro for pcos and high testosterone (acne) and I’m still waiting to see some changes in my skin

i had an initial break out on the spiro and now after starting Diane 35 I’ve noticed I’m getting more acne on my skin 

I am so frustrated I had to start Diane 35 because my periods were irregular due to spiro 

may I know how long did it take to see progress with Diane ? 

How many months ? I don’t mind waiting. But I just want the Initial to break out to happen Again!! Because I’ve already experienced one on spiro 

Share this post


Link to post
Share on other sites

THE MOST LIKELY REASON THAT THE PEOPLE ON THIS THREAD HAVE ACNE WHILE TAKING DIANNE IS THEY HAVE FUNGAL ACNE - NOT ORDINARY ACNE.

BIRTH CONTROL PILLS CAUSE FUNGAL ACNE - I suggest people STOP taking them if that is possible

Fungal acne is caused by taking antibiotics and some other meds, including birth control pills. You can get rid of the fungal acne by doing the following -

1. Buy clotrimazole antifungal cream and apply it to the affected areas 2-3 times a day.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturisers or organic oils to the affected areas.

If you get back to me with answers to the questions below, I can provide targeted information for your situation..

Have you taken antibiotics or other meds. If you have taken antibiotics, which ones ?

Do you have one or more of the following - white coating on your tongue, dandruff, flaking skin, toenail fungus, itchy and/or painful skin, red rash/es, unexplained tiredness, headaches, brain fog", stomach or gut problems, sinus problems.

Dermatologists, and doctors generally, know nothing about fungal acne and similar fungal skin conditions. They will likely prescribe antibiotics and/or steroids, which will make your skin problems worse and worse.

Feel free to get back to me if you have "acne" while on birth control pills or if your acne gets worse when you take birth control pill

Share this post


Link to post
Share on other sites
On 6/13/2019 at 10:07 AM, Vall23 said:

Hi I have started Diane 35 a week ago. And i had started spiro for pcos and high testosterone (acne) and I’m still waiting to see some changes in my skin

i had an initial break out on the spiro and now after starting Diane 35 I’ve noticed I’m getting more acne on my skin 

I am so frustrated I had to start Diane 35 because my periods were irregular due to spiro 

may I know how long did it take to see progress with Diane ? 

How many months ? I don’t mind waiting. But I just want the Initial to break out to happen Again!! Because I’ve already experienced one on spiro 

I think it took around 2-3 months to see progress. By 6 months it was halfway clear (the clearest it’s ever been at that point)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×